# SDR E07A 395AS

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N395AS
- Make and model: Beech C90A
- Aircraft serial: LJ1575
- Aircraft time: 4,177 hours, 3,275 cycles
- Engine: Pwa PT6*
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 2317
- Condition: Fire
- Location: A/C Compressor
- Part time: 385 hours, 385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

ACFT WAS TAXING IN FROM FLIGHT WHEN LINE SERVICE PERSON NOTICED SMOKE AND FLAMES COMMING FROM LT SIDE NOSE VENTS.  FIRE WAS PUT OUT USING HAND HELD FIRE EXTINGUSHER.  IT WAS DETERMINED THAT THE AIR CONDITIONER COMPRESSOR DRIVE MOTOR BURNED UP.
